Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number
GA-2003477
Medical Device Problem Code
Output below Specifications (3004)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a holmium laser enucleation of the prostate procedure to enlarged prostate, the console presented low power mode.The procedure was completed with the original device, without patient complications.
New Search
Submit an Adverse Event Report
Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer
(Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS 2069204
Manufacturer
(Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS 2069204
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key
17808129
Report Number
2124215-2023-52094
Device Sequence Number
7379802
Product Code
GEX
UDI-Device Identifier
07290109145440
UDI-Public
07290109145440
Combination Product (Y/N)
N
Initial Reporter Country
JA
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Other,Foreign,Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/25/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
GA-2003477
Device Catalogue Number
GA-2003477
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
09/12/2023
Initial Report FDA Received Date
09/25/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
11/02/2020
Is the Device Labeled for Single Use? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown